MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA 7 VR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG ILIVIA 7 VR-T DF-1 PROMRI; ICD
Model Number 404625
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Hmsc reported unexpected eri on (b)(6) 2026.Battery was reported as 59 percent the day before.Device currently remains implanted.No adverse patient events were reported.Should additional information be received this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
The device was explanted on (b)(6) 2026.The icd was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the device functions to be as specified.The available data have been analyzed, revealing an unexpected battery behavior.Based on the data available for analysis the root cause for that behavior was not determinable and can only be clarified by an analysis of the device itself.However, it cannot be excluded that this occurrence resulted from a defective component, which may compromise the ability of the device to deliver therapy.Should further relevant information or the device itself become available this investigation will be updated.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.
 
Additional Manufacturer Narrative
The device was explanted on (b)(6) 2026.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were reviewed.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.Upon receipt, the icd was subjected to an electrical analysis, revealing that the device could not be interrogated.The visual inspection of the device showed no anomalies.An unexpected battery voltage trend and a premature battery depletion could be confirmed during analysis.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
ILIVIA 7 VR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24371919
Report Number1028232-2026-00836
Device Sequence Number21279787
Product Code LWS
UDI-Device Identifier04035479142124
UDI-Public(01)04035479142124(17)210831
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number404625
Device Catalogue Number404625
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer02/18/2026
03/23/2026
05/07/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date02/18/2026
03/30/2026
05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale